# SDR MALA040643

- Difficulty date: September 30, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,740 hours, 15,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION NOTED PREVIOUS REPAIR AT BL 0 STA 640-658.5 ON CARGO TRACKS CORRODED.  MAINTENANCE REPAIRED IAW SRM.
